# SDR FDEA202003060498

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 7,154 hours, 2,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32217
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS 2EA DENT/GOUGES APPROX. 12" AFT OF THE MAIN E&E DOOR CUTOUT AT APPROX.   LBL12. REPAIRED FUSELAGE SKIN AT STA 337 IAW FEDEX EA H-5310-T0352710, TITLED "FUSELAGE SKIN, STA 337,   S-38L-S-39L, DENT AND GOUGES, DOUBLER REPAIR
